7 Things that can happen when you go off the Pill

0
138

7 Things that can happen when you go off the Pill

You might have experienced some changes or symptoms in your body when you started the pill. Similarly you will experience certain changes in your body when you stop taking it. A lot of people would have helped you prepare for the changes in you before you started taking the pill. But really no one does talk about the time when we stop.

Here are few symptoms or changes that can occur when you stop taking the pill:

  • Weight

Some people say they lose weight, while some gain and we also have the group of users who remained the same both before and after stopping the pills. Generally when you start the pill you will experience some weight gain. This may be due to a number of factors such as hormonal changes, water retention or even your diet. So when you stop the pill chances are that you will go back to being your old self and therefore lose a few pounds.

  • Excessive bleeding or cramping

The high levels of progesterone and estrogen are said to lower the symptoms of pain and cramping as it prevents your body from ovulating. So as soon as you stop these pills you are bound to experience stomach ache and heavy bleeding as you had before.

  • You can get pregnant

The main purpose of going on the pill is to avoid getting pregnant. So if you stop the pill you have all the chances to have a baby. If you are still not ready to have a baby after stopping the pill then you need to search for an alternate method of birth control.

  • Your acne will reappear

The testosterone levels in your body will drop when you’re on the pill that is in turn responsible for the reduced acne on your face. The moment you stop, don’t be surprised if you are welcomed with acne. But do consult a doctor if your skin remains erupted for a few weeks.

  • Sex drive

If you thought you saw a decline in your sex drive when you started the pill you might be right. Your testosterone levels might have plunged when you started the pill.

  • Increased discharge

You might experience lesser discharge when you consume the pill. But the moment you stop taking these pills, don’t be surprised to find your vagina producing more discharge, especially during the ovulation period.

  • Bust reduces in size

The estrogen and progesterone in the pill sometimes make your breasts swell in size. When you stop these pills they just might go back to their usual size.

Again, the appearance and disappearance of symptoms differ from woman to woman. It is always better to know the changes that can happen to your body before they actually can happen so that you don’t get knocked out of the blue.

LEAVE A REPLY

Please enter your comment!
Please enter your name here